MAUDE Adverse Event Report: SMITH & NEPHEW, INC. COCR 12/14 FEM HD 32 - 3; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED

SMITH & NEPHEW, INC. COCR 12/14 FEM HD 32 - 3; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Model Number 71303203
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Codes Pain (1994); Injury (2348)
Date of Event 02/23/2017
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that left tha was performed on (b)(6) 2016.After that, the patient developed pain and severe limp.Left revision surgery was performed in (b)(6) 2017 and taper femoral head.

Brand Name
COCR 12/14 FEM HD 32 - 3
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key9989018
Report Number1020279-2020-01358
Device Sequence Number3700031
Product Code LPH
UDI-Device Identifier03596010194183
UDI-Public03596010194183
Combination Product (Y/N)N
PMA/510(K) Number
K963509
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/15/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/26/2026
Device Model Number71303203
Device Catalogue Number71303203
Device Lot Number16CM18532
Initial Date Received by Manufacturer 01/14/2020
Supplement Date Received by Manufacturer12/04/2020
Initial Report FDA Received Date04/22/2020
Supplement Report FDA Received Date12/15/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1